Can anyone tell me how long it takes for your face to return to normal when you start to cut back on the steroids? It feels soooo uncomfortable, swollen and tight. My dr. Just dropped me from 30 mg to 20 mg and I wonder if I will get a little relief?
Thanks for any info
I always had to get down to about 5 mgs before I could tell a difference
I don’t really know. I just got out of the hospital after an 8 day hospital stay. Lupus flare like I could not believe. Steroids quite a few times a day but the last one I think the nurse said was 5. I cannot fit into any of my clothes. I was also dangerously low in sodium. Good luck to you honey.
Sorry for your steroid bloat. I have only had the taper dose of steroids. My rheumy says its not recommended to stay on for long term. I guess I hope I never find out what you are going thru.
When I was put on steroids I blew up and face got so round and fat I notice the change in face after I was finish with the steroid but the weight still can’t take pounds off very depressed